Repositorio de producción científica de la Universidad de Sevilla

On the modules of m-integrable derivations in non-zero characteristic

 

Advanced Search
 
Opened Access On the modules of m-integrable derivations in non-zero characteristic
Cites

Show item statistics
Icon
Export to
Author: Narváez Macarro, Luis
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2012-03-20
Published in: Advances in Mathematics, 229 (5), 2712-2740.
Document type: Article
Abstract: Let k be a commutative ring and A a commutative k-algebra. Given a positive integer m, or m = ∞, we say that a k-linear derivation δ of A is m-integrable if it extends up to a Hasse–Schmidt derivation D = (Id, D1 = δ, D2, . . . , Dm) of A over k ...
[See more]
Cite: Narváez Macarro, L. (2012). On the modules of m-integrable derivations in non-zero characteristic. Advances in Mathematics, 229 (5), 2712-2740.
Size: 357.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/42934

DOI: 10.1016/j.aim.2012.01.015

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)